MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 300-01-09
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Noise, Audible (3273)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 11/11/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 1 year(s), 8 month(s) and 24 day(s) post-operative of a left rtsa, it was reported via clinical study that the patient experienced humeral fracture and unexplained pain.Patient seen in consultation from ed for worsening left shoulder pain of 3 days duration.X-rays in ed revealed worsening loss of reduction of humerus fracture.Patient reports worsening pain while at work with related popping noises.The patient previously underwent cerclage fixation for a periprosthetic humerus fracture.Unfortunately, the hardware has failed.In earlier events, the patient experienced two other humeral fractures that were resolved through open reductions.The patient underwent open reduction and internal fixation with screws, plate and cerclage wires, midshaft humerus, with iliac crest aspirate graft with optecure due to failed hardware.No implants were replaced.The outcome of this event is now considered resolved and the clinical report indicates that this event is possibly related to the device(s) and definitely related to the procedure.This was reported through clinical trial study data collection activities and no other information is available at this time.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-42-00 - equinoxe reverse 42mm humeral liner +0: (b)(6); 320-10-05 - equinoxe reverse tray adapter plate tray +5: (b)(6); 320-01-42 - equinoxe reverse 42mm glenosphere: (b)(6); 320-15-01 - eq rev glenoid plate: (b)(6).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d4, d8, h6.Mdr section codes updated/corrected: a, b, c, d.The reason for the post operative bone fracture reported in cannot be conclusively determined but may be related to implant positioning, patient bone quality, a trauma, and/or another patient related condition.However, this cannot be confirmed based on the information provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20621046
Report Number1038671-2024-04264
Device Sequence Number18361330
Product Code HSD
UDI-Device Identifier10885862079305
UDI-Public10885862079305
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Catalogue Number300-01-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight58 KG
Patient RaceWhite